# SDR QXEA2010122000899

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 21,061 hours, 18,521 cycles
- Engine: Pwc PW150A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FRAME 49.500 LOWER FLANGES BETWEEN STRINGERS 33 AND 31R  ARE CORRODED. REMOVED TRANSPONDER RECEIVERS TO GAIN ACCESS AND REMOVED BRACKET.  REMOVED CORROSION FROM AREA IAW SRM 51-21-00, REV 7.  REMOVED MATERIAL OUT OF LIMITS. CUT OFF LOWER DAMAGED FLANGE IAW RD 8/4-53-017. AREA CRACK FREE.  MADE NEW FLANGE IAW RD 8/4-53-017 AND INSTALLED.  PRIMED AND PAINTED AREA.  INSTALLED REMOVED COMPONENTS.
